National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
SIAM Journal on Numerical Analysis(7,872)
ISSN: 0036-1429
1    
NUMERICAL METHODS FOR THE VARIABLE-ORDER FRACTIONAL ADVECTION-DIFFUSION EQUATION WITH A NONLINEAR SOURCE TERM 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:47  Issue:3  Page:1760-1781  

P. ZHUANG;   F. LIU;   V. ANH;   I. TURNER;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:231

文摘信息 获取全文 问图书馆员

2    
ON THE O(1/n) CONVERGENCE RATE OF THE DOUGLAS-RACHFORD ALTERNATING DIRECTION METHOD 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:50  Issue:2  Page:700-709  

BINGSHENG HE;   XIAOMING YUAN;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:331

文摘信息 获取全文 问图书馆员

3    
Error analysis of a finite difference method on graded meshes for a time-fractional diffusion equation 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:55  Issue:2  Page:1057-1079  

Stynes Martin;   O'Riordan Eugene;   Gracia Jose Luis;  

来源数据库:[Web of Science, Scopus]         被引频次:67

文摘信息 获取全文 问图书馆员

4    
VIRTUAL ELEMENTS FOR LINEAR ELASTICITY PROBLEMS 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:51  Issue:2  Page:794-812  

L. BEIRÃO DA VEIGA;   F. BREZZI;   L. D. MARINI;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:143

文摘信息 获取全文 问图书馆员

5    
UNIFIED HYBRIDIZATION OF DISCONTINUOUS GALERKIN, MIXED, AND CONTINUOUS GALERKIN METHODS FOR SECOND ORDER ELLIPTIC PROBLEMS 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:47  Issue:2  Page:1319-1365  

BERNARDO COCKBURN;   JAYADEEP GOPALAKRISHNAN;   RAYTCHO LAZAROV;  

来源数据库:[Web of Science, Science Database]         被引频次:418

文摘信息 获取全文 问图书馆员

6    
Unified hybridization of discont inuous Galerkin, mixed, and continuous Galerkin methods for second order elliptic problems 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:47  Issue:2  Page:1319-1365  

Cockburn Bernardo;   Gopalakrishnan Jayadeep;   Lazarov Raytcho;  

问图书馆员

7    
A SPARSE GRID STOCHASTIC COLLOCATION METHOD FOR PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM INPUT DATA 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:46  Issue:5  Page:2309-2345  

F. NOBILE;   R. TEMPONE;   C. G. WEBSTER;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:468

文摘信息 获取全文 问图书馆员

8    
Improved iteratively reweighted least squares for unconstrained smoothed ℓq minimization 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:51  Issue:2  Page:927-957  

Lai Ming-Jun;   Xu Yangyang;   Yin Wotao;  

问图书馆员

9    
A Crank-Nicolson adi spectral method for a two-dimensional Riesz space fractional nonlinear reaction-diffusion equation 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:52  Issue:6  Page:2599-2622  

Zeng Fanhai;   Liu Fawang;   Li Changpin;   Burrage Kevin;   Turner Ian;   ...

来源数据库:[Web of Science, Scopus]         被引频次:113

文摘信息 获取全文 问图书馆员

10    
A Stochastic Collocation Method for Elliptic Partial Differential Equations with Random Input Data 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:45  Issue:3  Page:1005-1034  

Ivo Babuška;   Fabio Nobile;   Raúl Tempone;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:552

文摘信息 获取全文 问图书馆员

11    
A SPACE-TIME SPECTRAL METHOD FOR THE TIME FRACTIONAL DIFFUSION EQUATION 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:47  Issue:3  Page:2108-2131  

XIANJUAN LI;   CHUANJU XU;  

来源数据库:[Web of Science, Science Database]         被引频次:316

文摘信息 获取全文 问图书馆员

12    
HARD THRESHOLDING PURSUIT: AN ALGORITHM FOR COMPRESSIVE SENSING 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:49  Issue:5/6  Page:2543-2563  

SIMON FOUCART;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:148

文摘信息 获取全文 问图书馆员

13    
IMPROVED ITERATIVELY REWEIGHTED LEAST SQUARES FOR UNCONSTRAINED SMOOTHED l(q) MINIMIZATION 期刊论文

SIAM JOURNAL ON NUMERICAL ANALYSIS     ISSN:0036-1429  Volume:51  Issue:2  Page:927-957  

Lai MJ;   Xu YY;   Yin WT;  

被引频次:128

文摘信息 问图书馆员

14    
ERROR ESTIMATES FOR A SEMIDISCRETE FINITE ELEMENT METHOD FOR FRACTIONAL ORDER PARABOLIC EQUATIONS 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:51  Issue:1  Page:445-466  

BANGTI JIN;   RAYTCHO LAZAROV;   ZHI ZHOU;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:124

文摘信息 获取全文 问图书馆员

15    
Numerical evaluation of two and three parameter Mittag-Leffler functions 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:53  Issue:3  Page:1350-1369  

Garrappa Roberto;  

来源数据库:[Web of Science, Scopus]         被引频次:62

文摘信息 获取全文 问图书馆员

16    
Fourth order accurate scheme for the space fractional diffusion equations 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:52  Issue:3  Page:1418-1438  

Chen Minghua;   Deng Weihua;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:69

文摘信息 获取全文 问图书馆员

17    
AN ANISOTROPIC SPARSE GRID STOCHASTIC COLLOCATION METHOD FOR PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM INPUT DATA 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:46  Issue:5  Page:2411-2442  

F. NOBILE;   R. TEMPONE;   C. G. WEBSTER;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:264

文摘信息 获取全文 问图书馆员

18    
FINITE ELEMENT METHOD FOR THE SPACE AND TIME FRACTIONAL FOKKER–PLANCK EQUATION 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:47  Issue:1  Page:204-226  

WEIHUA DENG;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:235

文摘信息 获取全文 问图书馆员

19    
QUASI-OPTIMAL CONVERGENCE RATE FOR AN ADAPTIVE FINITE ELEMENT METHOD 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:46  Issue:5  Page:2524-2550  

J. MANUEL CASCON;   CHRISTIAN KREUZER;   RICARDO H. NOCHETTO;   KUNIBERT G. SIEBERT;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:231

文摘信息 获取全文 问图书馆员

20    
Partially penalized immersed finite element methods for elliptic interface problems 期刊论文

SIAM Journal on Numerical Analysis     ISSN:0036-1429  Volume:53  Issue:2  Page:1121-1144  

Lin Tao;   Lin Yanping;   Zhang Xu;  

来源数据库:[Web of Science, Scopus]         被引频次:65

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×